Hecke operators on Hilbert-Siegel theta series

Dan Fretwell, Lynne Walling

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the action of Hecke-type operators on Hilbert-Siegel theta series attached to lattices of even rank. We show that the average Hilbert-Siegel theta series are eigenforms for these operators, and we explicitly compute the eigenvalues.

Original languageEnglish
Pages (from-to)1965-1996
Number of pages32
JournalInternational Journal of Number Theory
Volume17
Issue number9
DOIs
Publication statusPublished - 1 Oct 2021
Externally publishedYes

Keywords

  • quadratic forms
  • Theta series
  • totally real fields

Fingerprint

Dive into the research topics of 'Hecke operators on Hilbert-Siegel theta series'. Together they form a unique fingerprint.

Cite this